# SDR PLGA980519A

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49410001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4470 - WHEN THE LANDING GEAR WAS SELECTED UP, ALL THREE DOWN AND LOCKED LIGHTS REMAINED ILLUMINATED AND THE GEAR DID NOT RETRACT.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL HANDLE.  SYSTEM TESTED GOOD.  (M)
